MathSciNet Relay Station
MathSciNet bibliographic data
MR1056346 62M10 (60G10 62H20)
Dègerine, Serge Canonical partial autocorrelation function of a multivariate time series. Ann. Statist. 18 (1990), no. 2, 961–971.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement